# SDR CALA0001133

- Difficulty date: July 22, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- Aircraft time: 49,001 hours, 22,919 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR AFT EDGE DENTED AND GOUGED AT CENTER TO LOWER STOP AREAS.   THE DENTED AREA WAS REFORMED IAW SRM 51-10-4.  THE GOUGED AREA WAS TRIMMED OUT AND A DOUBLER WAS INSTALLED IAW ECRA 5330-02819.
